MathSciNet Relay Station
MathSciNet bibliographic data
MR2084405 (2006g:43004) 43A60 (43A40 54H20)
Miller, Alica; Rosenblatt, Joseph Characterizations of regular almost periodicity in compact minimal abelian flows. Trans. Amer. Math. Soc. 356 (2004), no. 12, 4909–4929 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement